# SDR CA190628012

- Difficulty date: June 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 8063154
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORT REJECTED T.O. COULD ONLY ACHIEVE 49% TORQUE. ENGINE DID NOT ACHIEVE THE REQUIRED TORQUE   CREW DID NOT BEGAN THE TAKE OFF ROLL. MAINTENANCE REPLACE THE FMU BUT HAD THE SAME PROBLEM LATER THE SAME DAY. FLOW DIVIDER WAS REPLACED. (TC# 20190628012)
